# SDR 03FDEA01015

- Difficulty date: June 26, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: ARC0503504
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD FWD HINGE ACTUATOR LUG BORE INBOARD FOUND CORROSION.  RIGHT WING OUTBOARD FLAP OUTBOARD FWD HINGE ACTUATOR LUG BORE INBOARD CORROSION REPAIR CARRIED-OUT IAW FEDEX EA 1-5740-71734 - WINGS - RIGHT OUTBOARD FLAP - OUTBOARD HINGE BRACKET ASSY FOR ACTUATOR INSTALLATION CORRODED.
